# SDR AALA200803042

- Difficulty date: December 5, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- Aircraft time: 56,296 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA LT COCKPIT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP.  SYSTEM GROUND CHECKED NORMAL OPS.
